@article{MZM_2004_76_3_a5,
author = {S. M. Dudakov},
title = {Collapse {Result} for {Extensions} of the {Presburger} {Arithmetic} by {a~Unary} {Function} {Compatible} with {Addition}},
journal = {Matemati\v{c}eskie zametki},
pages = {362--371},
year = {2004},
volume = {76},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_76_3_a5/}
}
S. M. Dudakov. Collapse Result for Extensions of the Presburger Arithmetic by a Unary Function Compatible with Addition. Matematičeskie zametki, Tome 76 (2004) no. 3, pp. 362-371. http://geodesic.mathdoc.fr/item/MZM_2004_76_3_a5/
[1] Belegradek O. V., Stolboushkin A. P., Taitslin M. A., “Extended order-generic queries”, Ann. Pure Appl. Logic, 97 (1999), 85–125 | DOI | MR | Zbl
[2] Semenov A. L., “Logicheskie teorii odnomestnykh funktsii na naturalnom ryade”, Izv. AN SSSR, 47:3 (1983), 623–658 | MR
[3] Semenov A. L., “O nekotorykh rasshireniyakh arifmetiki slozheniya naturalnykh chisel”, Izv. AN SSSR, 43:5 (1979), 1175–1195 | MR | Zbl
[4] Taitslin M. A., “A general condition for collapse results”, Ann. Pure Appl. Logic, 113 (2001), 323–330 | DOI | MR
[5] Keisler G., Chen Ch. Ch., Teoriya modelei, Mir, M., 1977
[6] Benedikt M., Dong G., Libkin L., Wong L., “Relational expressive power of constraint query languages”, Proc. 15th ACM Symp. on Principles of Database Systems, 1996, 5–16